Existence and uniqueness of iterative positive solutions for singular Hammerstein integral equations


Authors

Xinqiu Zhang - School of Mathematical Sciences, Qufu Normal University, 273165, Qufu, China.
Lishan Liu - School of Mathematical Sciences, Qufu Normal University, 273165, Qufu, China.
Yonghong Wu - Department of Mathematics and Statistics, Curtin University, WA6845, Perth, Australia.


Abstract

In this article, we study the existence and the uniqueness of iterative positive solutions for a class of nonlinear singular integral equations in which the nonlinear terms may be singular in both time and space variables. By using the fixed point theorem of mixed monotone operators in cones, we establish the conditions for the existence and uniqueness of positive solutions to the problem. Moreover, we derive various properties of the positive solutions to the equation and establish their dependence on the model parameter. The theorem obtained in this paper is more general and complements many previous known results including singular and nonlinear cases. Application of the results to the study of differential equations are also given in the article.


Keywords


References

[1] R. P. Agarwal,/ On fourth order boundary value problems arising in beam analysis,/ Differential Integral Equations,/ 2 (1989), 91–110.
[2] R. P. Agarwal, Y. M. Chow,/ Iterative methods for a fourth order boundary value problem,/ J. Comput. Appl. Math.,/ 10 (1984), 203–217.
[3] A. Cabada, G.-T. Wang,/ Positive solutions of nonlinear fractional differential equations with integral boundary value conditions,/ J. Math. Anal. Appl.,/ 389 (2012), 403–411.
[4] Z.-W. Cao, D.-Q. Jiang, C.-J. Yuan, D. O’Regan,/ Existence and uniqueness of solutions for singular integral equation,/ Positivity,/ 12 (2008), 725–732.
[5] Y.-J. Cui, L.-S. Liu, X.-Q. Zhang,/ Uniqueness and existence of positive solutions for singular differential systems with coupled integral boundary value problems,/ Abstr. Appl. Anal.,/ 2013 (2013), 9 pages.
[6] D.-J. Guo, Y. J. Cho, J. Zhu,/ Partial ordering methods in nonlinear problems,/ Nova Science Publishers, Inc., Hauppauge, NY,/ (2004).
[7] D.-J. Guo, V. Lakshmikantham,/ Nonlinear problems in abstract cones,/ Notes and Reports in Mathematics in Science and Engineering, Academic Press, Inc., Boston, MA,/ (1988).
[8] X.-A. Hao, L.-S. Liu, Y.-H. Wu, Q. Sun,/ Positive solutions for nonlinear nth-order singular eigenvalue problem with nonlocal conditions,/ Nonlinear Anal.,/ 73 (2010), 1653–1662.
[9] H. H. G. Hashem,/ On successive approximation method for coupled systems of Chandrasekhar quadratic integral equations,/ J. Egyptian Math. Soc.,/ 23 (2015), 108–112.
[10] W.-H. Jiang, J.-L. Zhang,/ Positive solutions for (k, n-k) conjugate boundary value problems in Banach spaces,/ Nonlinear Anal.,/ 71 (2009), 723–729.
[11] M. Jleli, B. Samet,/ Existence of positive solutions to an arbitrary order fractional differential equation via a mixed monotone operator method,/ Nonlinear Anal. Model. Control,/ 20 (2015), 367–376.
[12] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo,/ Theory and applications of fractional differential equations,/ North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam,/ (2006).
[13] K. Q. Lan,/ Multiple positive solutions of conjugate boundary value problems with singularities,/ Appl. Math. Comput.,/ 147 (2004), 461–474.
[14] K. Latrach, M. A. Taoudi,/ Existence results for a generalized nonlinear Hammerstein equation on \(L_1\) spaces,/ Nonlinear Anal.,/ 66 (2007), 2325–2333.
[15] P.-D. Lei, X.-N. Lin, D.-Q. Jiang,/ Existence and uniqueness of positive solutions for singular nonlinear elliptic boundary value problems,/ Nonlinear Anal.,/ 69 (2008), 2773–2779.
[16] F.-Y. Li, Y.-H. Li, Z.-P. Liang,/ Existence of solutions to nonlinear Hammerstein integral equations and applications,/ J. Math. Anal. Appl.,/ 323 (2006), 209–227.
[17] H.-D. Li, L.-S. Liu, Y.-H. Wu,/ Positive solutions for singular nonlinear fractional differential equation with integral boundary conditions,/ Bound. Value Probl.,/ 2015 (2015), 15 pages.
[18] X.-N. Lin, D.-Q. Jiang, X.-Y. Li,/ Existence and uniqueness of solutions for singular (k, n - k) conjugate boundary value problems,/ Comput. Math. Appl.,/ 52 (2006), 375–382.
[19] X.-N. Lin, D.-Q. Jiang, X.-Y. Li,/ Existence and uniqueness of solutions for singular fourth-order boundary value problems,/ J. Comput. Appl. Math.,/ 196 (2006), 155–161.
[20] L.-S. Liu, F. Guo, C.-X.Wu, Y.-H.Wu,/ Existence theorems of global solutions for nonlinear Volterra type integral equations in Banach spaces,/ J. Math. Anal. Appl.,/ 309 (2005), 638–647.
[21] L.-S. Liu, C.-X. Wu, F. Guo,/ Existence theorems of global solutions of initial value problems for nonlinear integrodifferential equations of mixed type in Banach spaces and applications,/ Comput. Math. Appl.,/ 47 (2004), 13–22.
[22] L.-S. Liu, X.-Q. Zhang, J. Jiang, Y.-H. Wu,/The unique solution of a class of sum mixed monotone operator equations and its application to fractional boundary value problems,/ J. Nonlinear Sci. Appl.,/ 9 (2016), 2943–2958.
[23] A. Lomtatidze, L. Malaguti,/ On a nonlocal boundary value problem for second order nonlinear singular differential equations,/ Georgian Math. J.,/ 7 (2000), 133–154.
[24] M.-H. Pei, S. K. Chang,/ Monotone iterative technique and symmetric positive solutions for a fourth-order boundary value problem,/ Math. Comput. Modelling,/ 51 (2010), 1260–1267.
[25] I. Podlubny,/ Fractional differential equations,/ An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, Mathematics in Science and Engineering, Academic Press, Inc., San Diego, CA,/ (1999).
[26] S. G. Samko, A. A. Kilbas, O. I. Marichev,/ Fractional integrals and derivatives,/ Theory and applications, Edited and with a foreword by S. M. Nikol'skii, Translated from the 1987 Russian original, Revised by the authors, Gordon and Breach Science Publishers, Yverdon,/ (1993).
[27] Y.-P. Sun, M. Zhao,/ Positive solutions for a class of fractional differential equations with integral boundary conditions,/ Appl. Math. Lett.,/ 34 (2014), 17–21.
[28] Y.-Q. Wang, L.-S. Liu, Y.-H. Wu,/ Positive solutions for a class of fractional boundary value problem with changing sign nonlinearity,/ Nonlinear Anal.,/ 74 (2011), 6434–6441.
[29] Y.-Q. Wang, L.-S. Liu, Y.-H. Wu,/ Positive solutions for a nonlocal fractional differential equation,/ Nonlinear Anal.,/ 74 (2011), 3599–3605.
[30] J. R. L. Webb,/ Uniqueness of the principal eigenvalue in nonlocal boundary value problems,/ Discrete Contin. Dyn. Syst. Ser. S,/ 1 (2008), 177–186.
[31] J. R. L. Webb,/ Nonlocal conjugate type boundary value problems of higher order,/ Nonlinear Anal.,/ 71 (2009), 1933–1940.
[32] J. R. L. Webb,/ Existence of positive solutions for a thermostat model,/ Nonlinear Anal. Real World Appl.,/ 13 (2012), 923–938.
[33] J. R. L. Webb,/ Positive solutions of nonlinear differential equations with Riemann-Stieltjes boundary conditions,/ Electron. J. Qual. Theory Differ. Equ.,/ 2016 (2016), 13 pages.
[34] P. J. Y. Wong,/ Triple positive solutions of conjugate boundary value problems, II,/ Comput. Math. Appl.,/ 40 (2000), 537–557.
[35] Z.-L. Yang,/ Positive solutions for a system of nonlinear Hammerstein integral equations and applications,/ Appl. Math. Comput.,/ 218 (2012), 11138–11150.
[36] B. Yang,/ Upper estimate for positive solutions of the (p, n - p) conjugate boundary value problem,/ J. Math. Anal. Appl.,/ 390 (2012), 535–548.
[37] C.-J. Yuan, X.-D. Wen, D.-Q. Jiang,/ Existence and uniqueness of positive solution for nonlinear singular 2mth-order continuous and discrete Lidstone boundary value problems,/ Acta Math. Sci. Ser. B Engl. Ed.,/ 31 (2011), 281–291.
[38] C.-B. Zhai, R.-P. Song, Q.-Q. Han,/ The existence and the uniqueness of symmetric positive solutions for a fourth-order boundary value problem,/ Comput. Math. Appl.,/ 62 (2011), 2639–2647.
[39] H.-E. Zhang,/ Iterative solutions for fractional nonlocal boundary value problems involving integral conditions,/ Bound. Value Probl.,/ 2016 (2016), 13 pages.
[40] X.-G. Zhang, L.-S. Liu, B. Wiwatanapataphee, Y.-H. Wu,/ The eigenvalue for a class of singular p-Laplacian fractional differential equations involving the Riemann-Stieltjes integral boundary condition,/ Appl. Math. Comput.,/ 235 (2014), 412–422.
[41] X.-G. Zhang, L.-S. Liu, Y.-H. Wu,/ The uniqueness of positive solution for a fractional order model of turbulent flow in a porous medium,/ Appl. Math. Lett.,/ 37 (2014), 26–33.
[42] X.-Q. Zhang, L.-S. Liu, Y.-H. Wu,/ Fixed point theorems for the sum of three classes of mixed monotone operators and applications,/ Fixed Point Theory Appl.,/ 2016 (2016), 22 pages.
[43] X.-Q. Zhang, L. Wang, Q. Sun,/ Existence of positive solutions for a class of nonlinear fractional differential equations with integral boundary conditions and a parameter,/ Appl. Math. Comput.,/ 226 (2014), 708–718.
[44] M.-C. Zhang, Y.-M. Yin, Z.-L. Wei,/ Existence of positive solution for singular semi-positone (k, n-k) conjugate m-point boundary value problem,/ Comput. Math. Appl.,/ 56 (2008), 1146–1154.
[45] Y.-L. Zhao, H.-B. Chen, L. Huang,/ Existence of positive solutions for nonlinear fractional functional differential equation,/ Comput. Math. Appl.,/ 64 (2012), 3456–3467.